Follow
Ayhan SERBETCI
Ayhan SERBETCI
Verified email at ankara.edu.tr
Title
Cited by
Cited by
Year
Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces
VI Burenkov, VS Guliev, A Serbetci, TV Tararykova
Eurasian Mathematical Journal 1 (1), 32-53, 2010
882010
Commutators of sublinear operators generated by Calderón-Zygmund operator on generalized weighted Morrey spaces
VS Guliyev, T Karaman, RC Mustafayev, A Şerbetçi
Czechoslovak Mathematical Journal 64 (2), 365-386, 2014
432014
Boundedness of sublinear operators generated by Calderón-Zygmund operators on generalized weighted Morrey spaces
T Karaman, VS Guliyev, A Serbetci
362014
Sublinear operators with rough kernel generated by Calderon-Zygmund operators and their commutators on generalized local Morrey spaces
AS Balakishiyev, VS Guliyev, F Gurbuz, A Serbetci
Journal of Inequalities and Applications 2015, 1-18, 2015
272015
Structural and cellular characterization of solvent-casted polyurethane membranes
M Kiremitci, M Pulat, C Şenvar, Aİ Şerbetçi, E Pişkin
Clinical materials 6 (3), 227-237, 1990
271990
Necessary and sufficient conditions for the boundedness of rough B-fractional integral operators in the Lorentz spaces
VS Guliyev, A Serbetci, I Ekincioglu
Journal of mathematical analysis and applications 336 (1), 425-437, 2007
262007
Boundedness of Riesz Potential Generated by Generalized Shift Operator on Ba Spaces
A Serbetci, I Ekincioğlu
Czechoslovak Mathematical Journal 54 (3), 579-589, 2004
252004
Cell attachment to PU and PHEMA based biomaterials: relation to structural properties
M Kiremitçi, AI Şerbetçi, R Çolak, E Pişkin
Clinical Materials 8 (1-2), 9-16, 1991
221991
Generalized fractional integral operators on generalized local Morrey spaces
VS Guliyev, AF Ismayilova, A Kucukaslan, A Serbetci
Journal of Function Spaces 2015 (1), 594323, 2015
212015
The Stein-Weiss type inequalities for the B-Riesz potentials
AD Gadjiev, VS Guliyev, A Serbetci, EV Guliyev
Element DOO, 2011
192011
On weighted estimates of high-order Riesz-Bessel transformations generated by the generalized shift operator
I Ekincioglu, A Serbetci
Acta Mathematica Sinica 21, 53-64, 2005
192005
Stein–Weiss inequalities for the fractional integral operators in Carnot groups and applications
VS Guliyev, RC Mustafayev, A Serbetci
Complex Variables and Elliptic Equations 55 (8-10), 847-863, 2010
182010
On boundedness of the generalized B-potential integral operators in the Lorentz spaces
VS Guliyev, A Serbetci, I Ekincioglu
Integral Transforms and Special Functions 18 (12), 885-895, 2007
182007
Boundedness of the maximal operator in the local Morrey-Lorentz spaces
C Aykol, VS Guliyev, A Serbetci
Journal of Inequalities and Applications 2013, 1-11, 2013
172013
Multilinear commutators of Calderón–Zygmund operator on generalized variable exponent Morrey spaces
I Ekincioglu, C Keskin, A Serbetci
Positivity 25, 1551-1567, 2021
142021
Nikol'skii–Besov and Lizorkin–Triebel spaces constructed on the base of the multidimensional Fourier–Bessel transform
VS Guliev, A Serbetci, A Akbulut, YY Mammadov
Eurasian Mathematical Journal 2 (3), 42-66, 2011
142011
Boundedness of the anisotropic fractional maximal operator in anisotropic local Morrey-type spaces
A Akbulut, I Ekincioglu, A Serbetci, TV Tararykova
Eurasian Mathematical Journal 2 (2), 5-30, 2011
142011
Approximation by trigonometric polynomials in weighted Morrey spaces
Z Cakir, C Aykol, D Soylemez, A Serbetci
Tbilisi Mathematical Journal 13 (1), 123-138, 2020
122020
Approximation by trigonometric polynomials in Morrey spaces
Z Cakir, C Aykol, D Soylemez, A Serbetci
Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci 39 (1), 24-37, 2019
122019
On Hardy inequality in variable Lebesgue spaces with mixed norm
RA Bandaliyev, A Serbetci, SG Hasanov
Indian Journal of Pure and Applied Mathematics 49, 765-782, 2018
122018
The system can't perform the operation now. Try again later.
Articles 1–20